# SDR QXEA200601846

- Difficulty date: July 11, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 11,862 hours, 8,625 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - STRONG ODOR OF OIL IN THE CABIN WHILE ON THE GROUND, IMPROVES AFTER APU IS SHUT DOWN.  MAINTENANCE COULD NOT DUPLICATE ODOR.  APU OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
